MathSciNet Relay Station
MathSciNet bibliographic data
MR244300 (39 #5615) 16.10
Jategaonkar, Arun Vinayak Rings with transfinite left division algorithm. Bull. Amer. Math. Soc. 75 1969 559–561.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement